# SDR R61A201901270116

- Difficulty date: January 27, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066797001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION IN THE AFT WET AREA AT FR 87 RT SIDE FLOOR SUPPORT.  REMOVED & REPLACED AFT WET AREA FLOOR SUPPORT AT FR 87 RT SIDE APPLIED ALODINE PRIME AND TOPCOAT REF SRM 51-40-08, 51-23-04, 51-23-05, 51-23-06.
